MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046630750
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Burning Sensation (2146); Numbness (2415); Renal Impairment (4499); Fecal Incontinence (4571); Urinary Incontinence (4572)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 - date of event: date of event was approximated to 09/01/2025 as the exact event date was not reported.G4 - premarket / 510(k): k133110, p090003.
 
Event or Problem Description
It was reported that patient experienced complications post stent implantation.On the (b)(6) 2023, a 6.0x30x75cm express ld stent was implanted in the renal artery and a closure device was used on their iliac during an aneurysm repair complication.Since then, the patient never had a follow up visit (such as magnetic resonance angiograph (mra) or computed tomography angiography (cta)).For over a year, the patient had a burning sensation in their coccyx area, fecal incontinence, urine incontinence, numbness in their right leg after walking a relatively short distance that would get better with rest, difficulty standing up after sitting for a while, thirst, and the kidneys infarcted to the point of falling to chronic kidney disease (ckd) stage 3, a glomerular filtration rate (gfr) of 50 that was the lowest registered, and high blood pressure.The patient also developed post-traumatic stress disorder (ptsd) believed to be because the procedure was performed without anesthesia.The only follow-up the patient received was a non-contrast computed tomography (ct) scan that showed the stent still implanted, and a doppler test to check on the femoral and external iliac artery.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that patient experienced complications post stent implantation.On the (b)(6) 2023, a 6.0x30x75cm express ld stent was implanted in the renal artery and a closure device was used on their iliac during an aneurysm repair complication.Since then, the patient never had a follow up visit (such as magnetic resonance angiograph (mra) or computed tomography angiography (cta)).For over a year, the patient had a burning sensation in their coccyx area, fecal incontinence, urine incontinence, numbness in their right leg after walking a relatively short distance that would get better with rest, difficulty standing up after sitting for a while, thirst, and the kidneys infarcted to the point of falling to chronic kidney disease (ckd) stage 3, a glomerular filtration rate (gfr) of 50 that was the lowest registered, and high blood pressure.The patient also developed post-traumatic stress disorder (ptsd) believed to be because the procedure was performed without anesthesia.The only follow-up the patient received was a non-contrast computed tomography (ct) scan that showed the stent still implanted, and a doppler test to check on the femoral and external iliac artery.It was further reported that on (b)(6) 2023, the stent was placed and closure device by the physician.On (b)(6) 2023, the patient went to the health facility, and a computed tomography (ct) scan was performed.32 month5 later, the patient went to have a follow up check and was denied, and the patient symptoms was not addressed.The patient was discharged and was told no further appointment needed.The patient has trouble with the bladder, cramps in the right butt, numbness in right leg after walking some distance, casual fecal incontinence, and a fall that required 6 stitches in my right leg that took one year to heal and the patient is not diabetic.Also, the patient has developed high blood pressure and sometimes has difficulty in walking.The patient undergoes treatment for chronic post-traumatic stress disorder (ptsd) caused by this procedure being performed without anesthesia.The patient also states that during the aneurysm procedure, there was lacking in the needed equipment and had to wait about an hour for a stent and closure device.By the time they arrived, the anesthesia had worn off, but the procedure continued without addressing this.The aneurysm was located at the aorta artery at the entrance of the right kidney right in the intersection with the iliac artery.Prior to procedure, the patient was complaining about being bloated after eating.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23328328
Report Number2124215-2025-73303
Device Sequence Number21319326
Product Code NIO
UDI-Device Identifier08714729579656
UDI-Public(01)08714729579656(17)251117(10)30564020
Combination Product (Y/N)N
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Model NumberH74938046630750
Device Catalogue NumberH74938046630750
Device Lot Number0030564020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/13/2025
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexUnknown